Multiplication of Distributions and Algebras of Mnemofunctions

Cover Page

Abstract


In this paper, we discuss methods and approaches for definition of multiplication of distributions, which is not defined in general in the classical theory. We show that this problem is related to the fact that the operator of multiplication by a smooth function is nonclosable in the space of distributions. We give the general method of construction of new objects called new distributions, or mnemofunctions, that preserve essential properties of usual distributions and produce algebras as well. We describe various methods of embedding of distribution spaces into algebras of mnemofunctions. All ideas and considerations are illustrated by the simplest example of the distribution space on a circle. Some effects arising in study of equations with distributions as coefficients are demonstrated by example of a linear first-order differential equation.

About the authors

A B Antonevich

Belarusian State University

Email: antonevich@bsu.by
Minsk, Belarus

T G Shagova

Belarusian State University

Email: tanya.shagova@gmail.com
Minsk, Belarus

References

  1. Альбеверио С., Гестези Ф., Хеэг-Крон Р., Холден Х. Решаемые модели в квантовой механике. - М.: Мир, 1991.
  2. Антоневич А. Б., Радыно Я. В. Об общем методе построения алгебр обобщенных функций// Докл. АН СССР. - 1991. - 43, № 3. - С. 680-684.
  3. Антоневич А. Б., Романчук Т. А. Уравнения с дельта-образными коэффициентами: метод конечномерных аппроксимаций. - Saarbrucken: LAP Lambert, 2012.
  4. Антоневич А. Б., Шагова Т. Г. Вложения распределений в алгебру мнемофункций на окружности// Пробл. физ. мат. и техн. - 2018. - 37, № 4. - С. 52-61.
  5. Антоневич А. Б., Шагова Т. Г., Шкадинская Е. В. Алгебра мнемофункций на окружности// Пробл. физ. мат. и техн. - 2018. - 36, № 3. - С. 55-62.
  6. Антоневич А. Б., Шукур Али А. О росте аналитической функции в круге// Докл. НАН Беларуси. - 2016. - 60, № 5. - С. 41-45.
  7. Антосик П., Микусинский Я., Сикорский Р. Теория обобщенных функций. Секвенциальный подход. - М.: Мир, 1976.
  8. Березин Ф. А., Фаддеев Л. Д. Замечание об уравнении Шредингера с сингулярным потенциалом// Докл. АН СССР. - 1961. - 137, № 5. - С. 1011-1014.
  9. Бремерман Г. Распределения, комплексные переменные и преобразования Фурье. - М.: Мир, 1965.
  10. Владимиров В. С. Обобщенные функции в математической физике. - М.: Наука, 1979.
  11. Гельфанд И. М., Шилов Г. Е. Обобщенные функции и действия над ними. - М.: Физматлит, 1959.
  12. Данилов В. Г., Маслов В. П., Шелкович В. М. Алгебры особенностей сингулярных решений квази-линейных строго гиперболических систем первого порядка// Теор. мат. физ. - 1998. - 114, № 1. - C. 3-55.
  13. Девис М. Прикладной нестандартный анализ. - М.: Мир, 1980.
  14. Евграфов М. А. Асимптотические оценки и целые функции. - М.: Гостехиздат, 1957.
  15. Егоров Ю. В. К теории обобщенных функций// Усп. мат. наук. - 1990. - 45, № 5. - С. 3-40.
  16. Жиков В. В., Пастухова С. Е. Об операторных оценках в теории усреднения// Усп. мат. наук. - 2016. - 71, № 3. - С. 27-122.
  17. Завалищин С. Т., Сесекин А. Н. Импульсные процессы. Модели и приложения. - М.: Наука, 1991.
  18. Иванов В. К. Гиперраспределения и умножение распределений Шварца// Докл. АН СССР. - 1972. - 204, № 5. - C. 1045-1048.
  19. Левенштам В. Б. Дифференциальные уравнения с большими высокочастотными слагаемыми (усреднения и асимптотики). - Ростов-на-Дону: ЮФУ, 2010.
  20. Маркушевич А. И. Теория аналитических функций. - М.-Л.: ГИТТЛ, 1950.
  21. Мельникова И. В., Бовкун В. А., Алексеева У. А. Решение квазилинейных стохастических задач в абстрактных алгебрах Коломбо// Дифф. уравн. - 2017. - 53, № 12. - C. 1653-1663.
  22. Митропольский Ю. А. Метод усреднения в нелинейной механике. - Киев: Наукова думка, 1971.
  23. Суслина Т. А. Усреднение задачи Дирихле для эллиптических уравнений высокого порядка с периодическими коэффициентами// Алгебра и анализ. - 2017. - 29, № 2. - C. 139-192.
  24. Antonevich A., Burachewskij A., Radyno Ya. On closability of nonclosable operators// Panamer. Math. J. - 1997. - 7, № 4. - С. 37-51.
  25. Antonevich A. B., Radyno Ya. V. On the problem of distributions multiplication// 10th Conf. «Problems and Methods in Mathematical Physics», Chemnitz, Germany, Sep. 13-17. - Leipzig: Teubner, 1994. - С. 9-14.
  26. Baglini L. L., Giordano P. The Category of Colombeau algebras// Monatsh. Math. - 2017. - 182.- С. 649-674.
  27. Christov Ch., Damianov B. Asymptotic functions - a new class of generalized functions. I// Bulgar. J. Phys.- 1978.- 6. - С. 543-556.
  28. Christov Ch., Damianov B. Asymptotic functions - a new class of generalized functions. II// Bulgar. J. Phys.- 1979.- 1. - С. 3-23.
  29. Christov Ch., Damianov B. Asymptotic functions - a new class of generalized functions. III// Bulgar. J. Phys.- 1979.- 3. - С. 245-256.
  30. Christov Ch., Damianov B. Asymptotic functions - a new class of generalized functions. IV// Bulgar. J. Phys.- 1979.- 4. - С. 377-397.
  31. Colombeau J. F. A multiplication of distributions// J. Math. Anal. Appl. - 1983. - 94. - С. 96-115.
  32. Colombeau J. F. New generalized functions and multiplication of distributions. - Amsterdam: North- Holland, 1984.
  33. Grosser M., Kunzinger M., Oberguggenberger M., Steinbauer R. Geometric theory of generalized functions with applications to general relativity. - Dordrecht: Kluwer Academic Publishers, 2001.
  34. Kostenko A. S., Malamud M. M. 1-D Schro¨dinger operator with local point interaction on a discrete set// J. Differ. Equ. - 2010. - 249. - С. 253-304.
  35. Nedeljkov M., Pilipovic S., Scarpalezos D. Linear theory of Colombeau’s generalized functions. - Harlow: Addison-Wesley Longman, 1998.
  36. Oberguggenberger M. Multiplication of distributions and application to partial differential equations. - Harlow: Longman Higher Education, 1992.
  37. Rosinger E. E. Generalized solutions of nonlinear partial differential equations. - North-Holland: Mathematics Studies, 1987.
  38. Schwartz L. The´orie des distributions: en 2 vol. - Paris: Hermann, 1950.
  39. Schwartz L. Sur l’impossibilite´ de la multiplication des distributions// C. R. Acad. Sci. Paris. - 1954. - 239. - С. 847-848.

Statistics

Views

Abstract - 233

PDF (Russian) - 136

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies